# SDR 04FDEA02698

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBEAM STRUCTURE FR33 NOTED INDICATION OF CRACK.  REMOVED DAMAGED AREA IAW A310 SRM 53-10-15, AND REPAIRED BY INSTALLING A DOUBLER IAW A310 SRM 53-10-15.
